SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

After RF ablation injection

Started by shelly311s on 06/10/2017 7:19am

I am on my third RF ablation injection , yes they do work for a few months but it seems like everytime after my injections for the first week only at night I get major muscle cramping in my legs, the front part of my ankles and big toe. The cramping happens all night long to the point where I wake up and I cannot control them . I can't rub them out, i cant squeeze them away, i cant walk i fall to the floor in pain begging for the cramping to stop. I do have issues with a problem in my legs called fastciculation. My muscles twitch in both legs all day long. I tell my grandkids when the watch my muscles twitching that i have a mouse inside my legs. Also before i even get my RF shots my legs get very tired durning the day. My legs just want to quit on me, its like their telling me your done were tired go sit down and put you feet up and if i dont they really start giving out on me. Does anyone else have this problem? P.S. I have had my magnesium calcium and potassium levels checked they are on the money, I am not dehydrated either so that would not cause my leg cramping just in case any of you have had that thought like everyone else. I have mentioned my problems to my pain doctor and he said he is never heard such a thing about my cramping in my legs but like I said it happens every time I get my injections so I'm asking has anyone had any conditions like me after RF injections.

Do you find this discussion helpful?
0

1 Response

Like/Dislike
0

Are you having injections or are you having Radio Frequency Ablation. There is a huge diff between the two

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete